MathSciNet Relay Station
MathSciNet bibliographic data
MR857449 35Q20 (49A29 76D99)
Kim, Jong Uhn On the Cauchy problem associated with the motion of a Bingham fluid in the plane. Trans. Amer. Math. Soc. 298 (1986), no. 1, 371–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement